Shape-restricted nonparametric regression with overall noisy measurements

Pflug GC & Wets RJ-B (2013). Shape-restricted nonparametric regression with overall noisy measurements. Journal of Nonparametric Statistics 25 (2): 323-338. DOI:10.1080/10485252.2012.754890.

Full text not available from this repository.

Abstract

For a nonparametric regression problem with errors in variables, we consider a shape-restricted regression function estimate, which does not require the choice of bandwidth parameters. We demonstrate that this estimate is consistent for classes of regression function candidates, which are closed under the graph topology.

Item Type: Article
Uncontrolled Keywords: Nonparametric regression; Error in variables; Graph topology; Constrained maximum likelihood; Shape restrictions
Research Programs: Risk & Resilience (RISK)
Risk, Policy and Vulnerability (RPV)
Bibliographic Reference: Journal of Nonparametric Statistics; 25(2):323-338 (June 2013) (Published online 13 February 2013)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:49
Last Modified: 14 Sep 2016 06:49
URI: http://pure.iiasa.ac.at/10498

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313